# SDR AALA20170116014

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 10,007 hours, 3,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG2426
- Condition: Partial Deploy
- Location: R1 Door
- Part time: 7,391 hours, 2,852 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR OPENED WHILE ARMED. EMERGENCY EVACUATION SLIDE DID NOT FULLY DEPLOY. REMOVED AND REPLACED SLIDE IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
